# SDR ASAA2012071192531

- Difficulty date: July 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 5,702 hours, 1,720 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND 1 FAULT ON NR 1 ENGINE, SHORT TERM 73-21271.  THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE.  ACFT GROUNDED.  PERFORMED EEC BITE TEST IAW MM 73-21-00, FAULT CODE 78273000, APPEARS TO BE AN INTERMITTENT FAULT, NO FAULTS NOTED AT THIS TIME.
